# SDR USAA030213

- Difficulty date: October 2, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,566 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLE CORRODED IN SEVERAL AREAS 1 INCH AREA OF CORROSION, L26L BS 787 TO BS 898.  CORRODED LEVEL 1, TASK NR C53-202-01.  REPLACED Z-ANGLE FROM BS 727D TO BS 898 PER SRM 53-60-03.  (M)
